A class of positive trigonometric sums. II.

Gavin Brown; David C. Wilson

Mathematische Annalen (1989)

  • Volume: 285, Issue: 1, page 57-74
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Brown, Gavin, and Wilson, David C.. "A class of positive trigonometric sums. II.." Mathematische Annalen 285.1 (1989): 57-74. <http://eudml.org/doc/164584>.

author = {Brown, Gavin, Wilson, David C.},
journal = {Mathematische Annalen},
keywords = {Rogosinski-Szegö cosine series},
number = {1},
pages = {57-74},
title = {A class of positive trigonometric sums. II.},
url = {http://eudml.org/doc/164584},
volume = {285},
year = {1989},

AU - Brown, Gavin
AU - Wilson, David C.
TI - A class of positive trigonometric sums. II.
JO - Mathematische Annalen
PY - 1989
VL - 285
IS - 1
SP - 57
EP - 74
KW - Rogosinski-Szegö cosine series
UR - http://eudml.org/doc/164584
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.